# SDR 96ZZZX2170

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4250L
- Make and model: Cessna 172G
- Aircraft serial: 17254319
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 05133711
- Condition: Broken
- Location: Elev Bellcrank
- Part time: 6,731 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTED EXCESS MOVEMENT REQUIRED IN ELEVATOR CONTROL TO PRODUCE ANY MOVEMENT IN ELEVATOR.  INVESTIGATION SHOWED ELEVATOR BELLCRANK BRACKET BROKEN LOOSE FROM FRONT STRINGER AND ALL BUT ONE RIVET ON THE REAR STRINGER.  REPLACED BRACKET WITH NEW ITEM WHICH HAS BEEN SUBSTANTIALLY STRENGTHENED.  SUBMITTER STATED THIS BRACKET HAS BEEN SUBJECT OF NO FEWER THAN 5 PREVIOUS MDR'S.  NO CAUSE DETERMINED.  RECOMMEND ONE TIME INSPECTION OF ALL AIRCRAFT WITH THIS BRACKET INSTALLED.
